# SDR 9807219869

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 36,854 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT 130 KNOTS, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS. CREW COMPLETED TAKEOFF THEN RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
